MathSciNet Relay Station
MathSciNet bibliographic data
MR1896040 32S15 (32S25)
Comte, Georges; Milman, Pierre; Trotman, David On Zariski's multiplicity problem. Proc. Amer. Math. Soc. 130 (2002), no. 7, 2045–2048.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement